# SDR A6WA201543335

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3220043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 409 HAS CORROSION ON THE FWD SIDE, BETWEEN STRINGER 26L & 26R, IN THE FWD E & E BAY.  REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-42-06 & 51-42-21.
